MathSciNet Relay Station
MathSciNet bibliographic data
MR1830365 93D15 (37M15 93B12)
Xu, W. L.; Huo, W. Variable structure exponential stabilization of chained systems based on the extended nonholonomic integrator. Systems Control Lett. 41 (2000), no. 4, 225–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement